# SDR ASAA2024052149782

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 37,892 hours, 11,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND EXT HANDLE REQ. HARD PUSH TO SEAT. GROUNDED - YES. ACCOMPLISHED FORWARD ENTRY DOOR SYSTEM TEST 52-11-00-700-804 (3) (D) THROUGH (G) PG.2 DOOR HANDLE OPEN AND CLOSE TORQUES WITHIN LIMITS. NO COMMUNICATION OR PRESSURIZATION ISSUES NOTED. A/C OKAY FOR SERVICE.
